The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (738 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 621–630
DOI: 10.4171/ZAA/781

Published online: 1997-09-30

About the Existence of Solutions of a Boundary Value Problem for a Carathéodory Differential System

G. Anichini[1] and Giuseppe Conti[2]

(1) Università di Modena e Reggio Emilia, Italy
(2) Università degli Studi di Firenze, Italy

A boundary value problem of the form $x’ = f(t,x), x \in S$ is considered where $f$ is a Carathéodory function and $S$ is a suitable boundary constraint. A related integral equation with an exact number of solutions is studied, in order to show the existence of solutions of the boundary value problem through a fixed point theorem for $w$-maps in the Darbo sense.

Keywords: Solutions set, isolated points, number of solutions, integral equations, boundary value problems

Anichini G., Conti Giuseppe: About the Existence of Solutions of a Boundary Value Problem for a Carathéodory Differential System. Z. Anal. Anwend. 16 (1997), 621-630. doi: 10.4171/ZAA/781